Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Local smoothing of Fourier integral operators and Carleson-Sjölin estimates


Authors: Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge
Journal: J. Amer. Math. Soc. 6 (1993), 65-130
MSC: Primary 58G15; Secondary 35S30, 47G30
DOI: https://doi.org/10.1090/S0894-0347-1993-1168960-6
MathSciNet review: 1168960
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Beals, Spatially inhomogeneous pseudodifferential operators. II, Comm. Pure Appl. Math. 27 (1974), 161-205. MR 0467397 (57:7256)
  • [2] P. Bérard, Riesz means on Riemannian manifolds, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, RI, 1980, pp. 1-12. MR 573426 (81f:58038)
  • [3] A. Besse, Manifolds all of whose geodesics are closed, Springer-Verlag, Berlin, 1978. MR 496885 (80c:53044)
  • [4] J. Bourgain, Averages in the plane over convex curves and maximal operators, J. Anal. 47 (1986), 69-85. MR 874045 (88f:42036)
  • [5] -, Besicovitch type maximal operators and applications to Fourier analysis, Geometric Funct. Anal. 1 (1991), 147-187. MR 1097257 (92g:42010)
  • [6] P. Brenner, $ {L_p} - {L_{p'}}$-estimates for Fourier integral operators related to hyperbolic equations, Math. Z. 152 (1977), 273-286. MR 0430872 (55:3877)
  • [7] A. Carbery, The boundedness of the maximal Bochner-Riesz operator on $ {L^4}({\mathbb{R}^2})$, Duke Math. J. 50 (1983), 409-416. MR 705033 (84m:42025)
  • [8] A. Carbery, G. Gasper, and W. Trebels, Radial Fourier multipliers of $ {L^p}({\mathbb{R}^2})$, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 3254-3255. MR 747595 (85m:42013)
  • [9] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287-299. MR 0361607 (50:14052)
  • [10] M. Christ, On the almost everywhere convergence of Bochner-Riesz means in higher dimensions, Proc. Amer. Math. Soc. 95 (1985), 16-20. MR 796439 (87c:42020)
  • [11] Y. Colin de Verdière, Sur le spectra des opérateurs elliptiques à bicharactéristiques toutes périodiques, Comment. Math. Helv. 54 (1979), 508-522. MR 543346 (81a:58052)
  • [12] A. Córdoba, A note on Bochner-Riesz operators, Duke Math. J. 46 (1979), 505-511. MR 544242 (80m:42025)
  • [13] -, Geometric Fourier analysis, Ann. Inst. Fourier (Grenoble) 32 (1982), 215-226. MR 688026 (84i:42029)
  • [14] J. J. Duistermaat and V. W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29 (1975), 39-79. MR 0405514 (53:9307)
  • [15] C. Fefferman, A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44-52. MR 0320624 (47:9160)
  • [16] J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [17] A. Greenleaf and G. Uhlmann, Estimates for Singular Radon transforms and pseudodifferential operators with singular symbols, J. Funct. Anal. 89 (1990), 202-232. MR 1040963 (91i:58146)
  • [18] L. Hörmander, The spectral function of an elliptic operator, Acta Math. 88 (1968), 341-370. MR 0609014 (58:29418)
  • [19] -, Fourier integral operators. I, Acta Math. 127 (1971), 79-183. MR 0388463 (52:9299)
  • [20] -, The analysis of linear partial differential operators, Vols. I-IV, Springer-Verlag, Berlin, 1983, 1985.
  • [21] -, Oscillatory integrals and multipliers on $ F{L^p}$, Ark. Mat. 11 (1971), 1-11.
  • [22] J. -L. Journé, A. Soffer, and C. D. Sogge, Decay estimates for Schrödinger operators, Comm. Pure Appl. Math. 44 (1991), 573-604. MR 1105875 (93d:35034)
  • [23] M. Kaneko and G. Sunouchi, On the Littlewood-Paley and Marcinkiewicz functions in higher dimensions, Tôhoku Math. J. 37 (1985), 343-365. MR 799527 (86m:42028)
  • [24] G. Mockenhaupt, A. Seeger, and C. D. Sogge, Wave front sets, local smoothing and Bourgain's circular maximal theorem, Ann. of Math. (2) 136 (1992), 207-218. MR 1173929 (93i:42009)
  • [25] A. Seeger, On quasiradial Fourier multipliers and their maximal functions, J. Reine Angew. Math. 370 (1986), 61-73. MR 852510 (87k:42020)
  • [26] A. Seeger and C. D. Sogge, On the boundedness of functions of (pseudo)-differential operators on compact manifolds, Duke Math. J. 59 (1989), 709-736. MR 1046745 (91d:58244)
  • [27] -, Bounds for eigenfunctions of differential operators, Indiana Math. J. 38 (1989), 669-682. MR 1017329 (91f:58097)
  • [28] A. Seeger, C. D. Sogge and E. M. Stein, Regularity properties of Fourier integral operators, Ann. of Math. (2) 103 (1991), 231-251. MR 1127475 (92g:35252)
  • [29] C. D. Sogge, Oscillatory integrals and spherical harmonics, Duke Math. J. 53 (1986), 43-65. MR 835795 (87g:42026)
  • [30] -, Concerning the $ {L^p}$ norm of spectral clusters for second order elliptic operators on compact manifolds, J. Funct. Anal. 77 (1988), 123-134. MR 930395 (89d:35131)
  • [31] -, On the convergence of Riesz means on compact manifolds, Ann. of Math. (2) 126 (1987), 439-447. MR 908154 (89b:35126)
  • [32] -, Propagation of singularities and maximal functions in the plane, Invent. Math. 104 (1991), 349-376. MR 1098614 (92i:58192)
  • [33] C. D. Sogge and E. M. Stein, Averages over hypersurfaces. II, Invent. Math. 86 (1986), 233-242. MR 856844 (88g:42025)
  • [34] -, Averages of functions over hypersurfaces: Smoothness of generalized Radon transforms, J. Analyse Math. 54 (1990), 165-188. MR 1041180 (91i:58145)
  • [35] E. M. Stein, Maximal functions: spherical means, Proc. Nat. Acad. Sci. U.S.A. 73 (1976), 2174-2175. MR 0420116 (54:8133a)
  • [36] -, Oscillatory integrals in Fourier analysis, Beijing Lectures in Harmonic Analysis, Princeton Univ. Press, Princeton, NJ, 1986, pp. 307-356. MR 864375 (88g:42022)
  • [37] S. Sternberg, Lectures on differential geometry, Chelsea, New York, NY, 1964 and 1983. MR 0193578 (33:1797)
  • [38] R. Strichartz, A priori estimates for the wave equation and some applications, J. Funct. Anal. 5 (1970), 218-235. MR 0257581 (41:2231)
  • [39] -, Restriction of Fourier transform to quadratic surfaces, Duke Math. J. 44 (1977), 705-714. MR 0512086 (58:23577)
  • [40] A. Weinstein, Asymptotics of eigenvalue clusters for the Laplacian plus a potential, Duke Math. J. 44 (1977), 883-892. MR 0482878 (58:2919)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G15, 35S30, 47G30

Retrieve articles in all journals with MSC: 58G15, 35S30, 47G30


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1993-1168960-6
Keywords: $ {L^p}$ space-time regularity for the wave equation, maximal averages, variable coefficient Kakeya maximal functions, Riesz means
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society